# SDR USAA2012100400005

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 39,246 hours, 21,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1333
- Condition: Inoperative
- Location: Cabin
- Part time: 39,233 hours, 21,946 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT FORWARD ENTRY, FORWARD GALLEY, AND FORWARD CABIN.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) PER AMM 33-51-38-044-001.  OPS CHECKED GOOD.
